# SDR AALA202312126894

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 29,784 hours, 11,836 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4912
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Part time: 29,784 hours, 11,837 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS AND SLAT INDICATION ISSUES PREVENTED AIRCRAFT AUTOPILOT TO ENGAGE CORRECTLY. AIRCRAFT RETURN TO AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED RIGHT HAND FLAP TRANSMITTER. PER AMM 27-58-01, FUNCTIONAL CHECK GOOD.
